# SDR ASAA2015071712915

- Difficulty date: July 17, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR, LOWER HINGE HAS ONE FASTENER HOLE WITH A CRACK INDICATION. UNABLE TO DETERMINE LAYER.  INDICATION POSITIONED AT 11 O'CLOCK IN HOLE, MARKED. ACFT GROUNDED.  ACCOMPLISHED REPAIR TO FUSELAGE SKIN AND BEAR STRAP COMMON TO FORWARD GALLEY, R1, DOOR LOWER HINGE CUTOUT IAW EA 400-53EA-15655, REV NEW.
